Pacific Journal of Mathematics

Nonassociative $L^p$-spaces.

Bruno Iochum

Article information

Source
Pacific J. Math., Volume 122, Number 2 (1986), 417-433.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701894

Mathematical Reviews number (MathSciNet)
MR831121

Zentralblatt MATH identifier
0592.46058

Subjects
Primary: 46L50
Secondary: 46H70: Nonassociative topological algebras [See also 46K70, 46L70] 46L70: Nonassociative selfadjoint operator algebras [See also 46H70, 46K70]

Citation

Iochum, Bruno. Nonassociative $L^p$-spaces. Pacific J. Math. 122 (1986), no. 2, 417--433. https://projecteuclid.org/euclid.pjm/1102701894


Export citation

References

  • [1] R.Abdullaev, Lp spaces onJordan algebras (0 <p < 1),Dokl. Akad. Nauk UzSSR, 9 (1983), 4-6.
  • [2] S.A. Ajupov, Extension of traces andtype criterionsfor Jordan algebras of selfadjoint operators, Math.Z.,181(1982), 253-268.
  • [3] S.A. Ajupov, Integration on Jordan algebras (in Russian), Izv. Akad. Nauk SSSR, Ser. Math., 47 (1983), 3-24.
  • [4] E. M. Alfsen, F. W. Shultz and E. St0rmer, A Gelfand-Neumark theorem for Jordan algebras, Adv. in Math.,28 (1978), 11-56.
  • [5] T. Ando and F. Kubo, Means of positive linear operators, Math. Ann., 246 (1980), 205-224.
  • [6] H. Araki and T. Masuda, Positive cones and LP spaces for von Neumann algebras, Publ. R.I.M.S.,Kyoto Univ., 18 (1982), 339-411.
  • [7] M. Berdikulov, L and L2 spaces on JBW algebras, Dokl. Akad. Nauk UzSSR, 6 (1982), 3-4.
  • [8] R. P. Boas, Some uniformly convex spaces, Bull. Amer. Math. So, 46 (1940), 304-311.
  • [9] M. Breitenecker, On finite approximations of CP-class operators, Reports on Math. Phys., 5 (1973), 281-288.
  • [10] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. So, 40 (1936), 396-414.
  • [11] C. E. Cleaver, Interpolation and extension of Lipschitz-Holder maps on CP-spaces, Colloquium Math.,27 (1973), 83-87.
  • [12] J. Dixmier, Formes lineaires sur un anneau d'operateurs, Bull. Soc. Math. France, 81 (1953), 9-39.
  • [13] T. Fack, Proof of the conjecture of A. Grothendieck on the Fugledge-Kadison determi- nant, J. Funct. Anal., 50 (1983), 215-228.
  • [14] J. I. Fujii, Initial conditions on operator monotone functions, Math. Japonica, 24 (1979), 459-462.
  • [15] U. Haagerup, Lp-spaces associated with an arbitrary von Neumann algebra, Colloques International^ CNRS, no. 274,175-184
  • [16] H. Hanche-Olslen and E. Strmer, Jordan Operator Algebras, Pitman, Boston (1984).
  • [17] F. Hansen, An operator inequality, Math. Ann., 246 (1980), 249-250.
  • [18] M. Hilsum, Les espaces Lp d'une algebre de von Neumann definies par la derivee spatiale, J. Funct. Anal., 40 (1981), 151-169.
  • [19] B. Iochum, Cones Autopolaires et Algebres de Jordan, Lecture Notes in Mathematics no. 1049 (1984) Springer Verlag, Berlin, Heidelberg, New York.
  • [20] W. P. C. King, Semifinite traces on J.B.W. algebras, Math. Proc. Camb. Phil. Soc, 93 (1983), 503-509.
  • [21] G.Koethe, Topological Vector Spaces I, Springer Verlag, Berlin-Heidelberg-New York, (1969).
  • [22] P. E. Kopp and F. J. Yeadon, Inequalities for non-commutative Lp-spaces and an application, J. London Math. Soc, 19 (1979), 123-128.
  • [23] H. Kosaki, Applications of uniform convexity of non commutative Lp-spaces, Trans. Amer. Math. Soc, 283 (1984), 265-282.
  • [24] H. Kosaki, On the continuity of the map <p-->|>| from the predual of a W*-algebra, J. Funct. Anal., 59 (1984), 123-131.
  • [25] H. Kosaki, Application of the complex interpolation method to a von Neumann algebra {non-commutative if-spaces), J. Funct. Anal., 56 (1984), 29-78.
  • [26] R. A. Kunze, Lp Fourier transforms in locally compact unimodular groups, Trans. Amer. Math. Soc, 89 (1958), 519-540.
  • [27] C. A. McCarthy, cp, Israel J. Math.,5 (1967), 249-271.
  • [28] T. Masuda, LP-spaces for von Neumann algebra with reference to a faithful normal semifinite weight, Publ. R.I.M.S.,Kyoto Univ., 19 (1983), 673-727.
  • [29] E. Nelson, Notes on non-commutative integration, J. Funct. Anal., 15 (1974), 103-116.
  • [30] G. K. Pedersen, C*-algebras and Their Automorphism Groups, Academic Press, London (1979).
  • [31] G. K. Pedersen and E. St0rmer, Traces on Jordan algebras, Canad. J. Math., 34 (1982), 370-373.
  • [32] M. Riesz, Sur les maxima des formes bilineaires et sur les fonctionelles lineaires, Acta Math., 49 (1926), 465-497.
  • [33] S. Yu. Rotfed, Remarks on the singular numbers of a sum of completely continuous operators, Functional Anal. Appl., 1 (1967), 252-253.
  • [34] I. E. Segal, A non-commutative extension of abstract integration, Annals of Math., 57 (1953), 401-457.
  • [35] F. W. Shultz, On normed Jordan algebras which are Banach dual spaces, J. Funct. Anal., 31 (1979), 360-376.
  • [36] B. Simon, Trace ideals and their applications, London Math. Soc. Lecture Notes 35 (1979), Cambridge University Press.
  • [37] W. F. Stinespring, Integration theorem for gages and duality for unimodular groups, Trans. Amer. Math. Soc, 90 (1959), 15-56.
  • [38] P. K. Tarn, Isometries of LP-spaces associated with semifinite von Neumann algebras, Trans. Amer. Math. Soc, 254 (1979), 339-354.
  • [39] J. P. M. Wright, Jordan C*-algebras,Michigan Math. J, 24 (1977), 291-302.
  • [40] F. J. Yeadon, Non-commutative if-spaces, Math. Proc. Camb. Phil. Soc, 77 (1975), 91-102.
  • [41] F. J. Yeadon, Isometrics of non commutative Lp spaces, Math. Proc. Camb. Phil. Soc, 90 (1981), 41-50.
  • [42] M. A. Youngson, ermitian operators on Banach Jordan algebras, Proc. Edinburgh Math. Soc, 22 (1979), 169-180.
  • [43] L. Zsid, On spectral subspaces associated to locally compact abelian groups of operators, Advances in Math, 36 (1980), 213-276.
  • [44] A. Zygmund, Trigonometric Series II, Cambdge University Press (1968).